MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP HEMOPORE 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP HEMOPORE 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL
Catalog Number 5400020208
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that one week post functional endoscopic sinus surgical procedure, two patients presented with an inflammatory response.This report addresses one of the patients.No further information was provided.
 
Additional Manufacturer Narrative
Correction; b1; adverse event only.No reported information of a product malfunction.H6: the quality investigation is complete.H3 other text : product used in patient.
 
Event or Problem Description

Brand Name
HEMOPORE 8CM, 8/PK
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16745035
Report Number3015967359-2023-00739
Device Sequence Number15064372
Product Code LYA
UDI-Device Identifier37613327117234
UDI-Public37613327117234
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400020208
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown